14665

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Доклад

Название: 

Mathematical Model for Reliability Optimization for Distributed Telecommunications Networks

ISBN/ISSN: 

978-1-4577-1584-6

Наименование конференции: 

  • 2011 International Conference on Computer Science and Network Technology (ICCSNT, Harbin, China, 2011)

Наименование источника: 

  • Proceedings of the 2011 International Conference on Computer Science and Network Technology (ICCSNT, Harbin, China, 2011)

Обозначение и номер тома: 

Vol.4

Город: 

  • Harbin, China

Издательство: 

  • IEEE Press

Год издания: 

2011

Страницы: 

2847-2853
Аннотация
In this paper, a new approach to managing the reliability of the network is proposed, it takes into account the various aspects of the system, a new formulation of the problem is proposed, the objective function is derived and limitations. Explicit analytical expressions for the optimization of a distributed network based on their performance, which in contrast to the well-known optimization of reliability problem formulation, take into account many parameters, costs for the system, the reliability, the profit from the operation of the network, penalties for delays

Библиографическая ссылка: 

Калимулина Э.Ю. Mathematical Model for Reliability Optimization for Distributed Telecommunications Networks / Proceedings of the 2011 International Conference on Computer Science and Network Technology (ICCSNT, Harbin, China, 2011). Harbin, China: IEEE Press, 2011. Vol.4. С. 2847-2853.